MathSciNet Relay Station
MathSciNet bibliographic data
MR2722631 39A06 (39A22 39A23)
Győri, István; Reynolds, David W. On asymptotically periodic solutions of linear discrete Volterra equations. Fasc. Math. No. 44 (2010), 53–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement